TITLE

Efficient evaluation of analytic Fukui functions

AUTHOR(S)
Flores-Moreno, Roberto; Melin, Junia; Ortiz, J. V.; Merino, Gabriel
PUB. DATE
December 2008
SOURCE
Journal of Chemical Physics;12/14/2008, Vol. 129 Issue 22, p224105
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
An efficient method for the analytic evaluation of Fukui functions is proposed. Working equations are derived and numerical results are used to validate the method on medium size set of molecules. In addition to the obvious advantages of analytic differentiation, the proposed method is efficient enough to be considered a practical alternative to the finite difference formulation used routinely. The reliability of the approximations used here is demonstrated and discussed. Problems found in other methods for prediction of electrophilic centers are corrected automatically when using the new method.
ACCESSION #
35763957

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics